# SDR DXTA20082920

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 6,677 hours, 5,187 cycles
- Engine: Pwc PW306C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S RT BRAKE PEDAL VERY SOFT GOES ALMOST TO STOP.  FOUND AIR IN SYSTEM, BLED BRAKES AS REQUIRED PER CESSNA 560XL M/M 32-42-00 FUNCTION CHECK GOOD.
